# SDR CALA2025091008721

- Difficulty date: September 6, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N33284
- Make and model: Boeing 737824
- Aircraft serial: 31635
- Aircraft time: 66,203 hours, 24,624 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55048
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM 947.5 IS CORRODED RBL 50 AT AREA THAT LAV MOUNT IS ATTACHED.  REMOVED DAMAGED AREA & INSTALLED FLOORBEAM REPAIR AT BS 947.5, IAW SRM 53-70-51-2R-5 REPAIR 5, DWGS 147A5760, 147A5504, AAR-MIA ESR-WI #14-12758 REV IR, & EC/RA #5370-01195, REV ORIGINAL. CORROSION EXFOLIATED ON CABIN FLOORBEAM 947.5 AND 50 INCHES RHS OUT OF LIMITS IAW SRM 53-70-51-1A-1 FIG 104.  PERFORMED REPAIR TO THE BS 947.5 TRANSVERSE FLOORBEAM UPPER TEE IAW ESR-WI 2023803-14-12758.
